Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Has blackouts. Done epilepsy tests. What is the reason?

My daughter has approx 10-15 of the following a day. She has blackouts where she cant see and they last about 10 seconds and her pupils go small while she has these, She is 14 and has been having these for about 2 years.We have seen doctors about this and had epilepsy tests, but nothing has come up..Does anyone have any idea on this?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Based on your history it seems that your child had repeated episodes of occipital seizure(Benign occipital epilepsy) where child can have black outs and pupil go small at that time .EEG can be normal in 50% cases.MRI brain epilepsy protocol to be done .She also requires evaluation from cardiologist for 2D echo and ECG.Also complete blood picture with ESR also needed to rule out anemia, polycythemia and leukemia.Once cardiac and blood parametes are normal she can be empirically started on oxecarbamazepine after consulting neurologist and see for the response to it.
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor